# SDR YENA20120720560

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 5,391 hours, 3,213 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70340571902
- Part serial: 10063170
- Condition: Failed
- Location: Mau
- Part time: 5,391 hours, 3,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 586 FLL-HPN, MAU 3A FAULT DURING CRUISE.  REMOVED AND REPLACED MAU 3 NIC 1 MODULE 5.  PERFORMED FUNCTIONAL CHECK IAW AMM 31-41-04.  NO DISCREPANCIES NOTED.
